MathSciNet Relay Station
MathSciNet bibliographic data
MR916729 65F20 (65F35)
Hansen, Per Christian The truncated SVD as a method for regularization. BIT 27 (1987), no. 4, 534–553.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement